| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a display (cloudy w/ moisture) issue.It was noted that there was moisture within the battery compartment.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(6) 2017 device evaluation: the device has been returned and evaluated by product analysis on ((b)(6) 2017 with the following findings: during investigation, the pump was powered on and the display was found to be functioning properly.Unrelated to the original complaint, a crack was observed in the battery compartment.A leak test was performed and a leak was identified at the crack in the battery compartment.The pump was opened and no further moisture damage was found.The original complaint of a cloudy display could not be duplicated during investigation.